# SDR CALA2021101801912

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Beam
- Part number: D5397209001000
- Condition: Corroded
- Location: Fr 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-25-3-6221) FLOOR BEAM Y1292 BETWEEN FR 64/66 HAS CORROSION . DOT 52-31 () REMOVED AND REPLACE FLOOR BEAN Y1292 FR 64-66 AND 5 EA BRACKET A SSY IAW SRM 51-42-11. ACCOMPLISHED BY EMP#V923438 AT ST AEROSPAC E MOBILE. NR#0015794
